# SDR ASAA2015121014212

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,448 hours, 9,100 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat Sys
- Condition: Malfunctioned
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDSHIELD OVERHEAT LIGHT IS ILLUMINATED. FOLLOWED CHECKLIST. DOES NOT EXTINGUISH. ACFT GROUNDED. FOUND CIRCUIT BREAKER AT P18-3 C1 'WINDOW HEAT CONT - RIGHT FRONT' OPEN. GVI OF P19-3 INTERNAL NO DEFECTS NOTED. CLOSED CIRCUIT BREAKER AND ACCOMPLISHED RT FRONT M323 WHCU BITE. FAULT HISTORY, 10 LEGS, ONLY ONE OCCURRENCE OF 'P5-9/CTRL POWER. ACCOMPLISHED WINDOW HEAT SYSTEM - OPERATIONAL TEST REF AMM 30-41-00-710-801. OPS NORMAL, CIRCUIT BREAKER REMAINS CLOSED AND OVERHEAT LIGHT REMAINS OFF.
